# SDR IPXA2016041202015

- Difficulty date: March 22, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78155
- Condition: Corroded
- Location: Bs 1621 L52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, STA 1621, FRAME CORRODED ABOVE L52.  REPAIRED CORROSION IAW SRM 51-21-01 AND 53-00-00, FIG 205.
